# SDR 2020FA0000155

- Difficulty date: February 6, 2020
- Submitted: February 12, 2020
- Operation: General aviation
- Aircraft: N363PJ
- Make and model: Lear 36A
- Aircraft serial: 038
- Aircraft time: 26,998 hours, 12,592 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Damaged
- Location: Wing Tip
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER AFT PORTION OF RIGHT TIP TANK DAMAGED BY BEING SCRAPED ON LANDING.
